# SDR DALA2024111310925

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,178 hours, 17,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FOUND SEAT TRACK CORROSION AT STA 1065 TO STA 1480 RBL 88.5. CORRECTIVE ACTION: THE DAMAGED AREA REPAIRED AS PER PRI 622068-14. (0656065)
